# SDR MASA2010111501276

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 14,864 hours, 11,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 2R5206B
- Part serial: A0392
- Condition: Inoperative
- Location: Cabin Door
- Part time: 18,513 hours, 13,663 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN FULLY.  MX R2 PAX DOOR ASSIST MOTOR.
